RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 2(200), Pages 49–84 (Mi umn3390)  

This article is cited in 5 scientific papers (total in 5 papers)

Decidability problems of extended theories

A. I. Kokorin, A. G. Pinus


Full text: PDF file (2709 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:2, 53–96

Bibliographic databases:

UDC: 519.9
MSC: 11U05, 12L05, 03B25, 06Axx, 20K15
Received: 14.01.1977

Citation: A. I. Kokorin, A. G. Pinus, “Decidability problems of extended theories”, Uspekhi Mat. Nauk, 33:2(200) (1978), 49–84; Russian Math. Surveys, 33:2 (1978), 53–96

Citation in format AMSBIB
\Bibitem{KokPin78}
\by A.~I.~Kokorin, A.~G.~Pinus
\paper Decidability problems of extended theories
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 2(200)
\pages 49--84
\mathnet{http://mi.mathnet.ru/umn3390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=485306}
\zmath{https://zbmath.org/?q=an:0434.03014|0395.03008}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 2
\pages 53--96
\crossref{https://doi.org/10.1070/RM1978v033n02ABEH002304}


Linking options:
  • http://mi.mathnet.ru/eng/umn3390
  • http://mi.mathnet.ru/eng/umn/v33/i2/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
    2. Yu. M. Vazhenin, A. G. Pinus, “Elementary classification and decidability of theories of derived structures”, Russian Math. Surveys, 60:3 (2005), 395–432  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Martyanov V.I., “Ob elementno-podgruppovoi teorii abelevykh grupp”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya: Matematika, 2011, no. 3, 99–109  mathnet  elib
    4. M. D. Katashevtsev, V. I. Martyanov, “Kombinatornye zadachi vysokoi slozhnosti i analiz ploskikh konturnykh izobrazhenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 31–47  mathnet
    5. V. S. Amstislavskiy, “On the lattices of continuous functions”, J. Math. Sci., 215:4 (2016), 421–435  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:392
    Full text:151
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020